American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A33) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ivanka M. Stamova. Mittag-Leffler stability of impulsive differential equations of fractional order. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] Ahmad Z. Fino and Mokhtar Kirane. Qualitative properties of solutions to a time-space fractional evolution equation. Quart. Appl. Math. 70 (2012) 133-157.
Abstract, references, and article information
View Article: PDF

[3] Y. Z. Povstenko. Fractional radial diffusion in an infinite medium with a cylindrical cavity. Quart. Appl. Math. 67 (2009) 113-123. MR 2495074.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1